# SDR ASOA03175

- Difficulty date: April 20, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE STRINGER UNDER THE WATER TANK AT FS 589 AND FS 620 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE STRINGER UNDER THE WATER TANK AT FS 589 AND FS 620 IAW SRM 51-00.  (M)
